# SDR JGVR2020012017004

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 11,612 hours, 8,956 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LT MAIN LANDING GEAR AXLE. REPLACED CORRODED AXLE WITH NEW P/N 6641646-1.
